# SDR DALA2022102807003

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 92,054 hours, 42,742 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT FWD WINDSCREEN ARC AT LOWER LEFT SIDE. RAN QRH. CRACKED OBSERVED.   R/R WINDDOW HEAT CONTROLLER PER B757 AMM 30-41, OPS CK GOOD. R/R RI WINDOW PER B757 56-11 AND SEALANT APPLIED. COMPLETED FINAL TORQUE OF WINDOW. INSTALLATION COMPLETE PER B757 AMM 56-11.
